# SDR GTIA201401031099

- Difficulty date: January 3, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 23,468 hours, 11,272 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: D5227908020400
- Condition: Fault Message
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR SEAL BEAM, SEAT 11A INOPERATIVE, MAKING NOISE.  REMOVED LT EMERGENCY EXIT HATCH IAW AMM.  INSPECT DOOR SEAL IAW AMM, FOUND TO BE IN GOOD CONDITION.  PRESSURE TEST FUSELAGE FOR LEAKS IAW AMM, PRESSURE TEST GOOD.  
REINSTALLED LIGHT OVERWING DOOR IAW AMM.
